MathSciNet Relay Station
MathSciNet bibliographic data
MR654547 (84b:46059) 46J15 (32E25 46G99 46H20)
Aupetit, Bernard Analytic multivalued functions in Banach algebras and uniform algebras. Adv. in Math. 44 (1982), no. 1, 18–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement